Change search
Link to record
Permanent link

Direct link
BETA
Publications (10 of 14) Show all publications
Burtseva, E., Lundberg, S., Persson, L.-E. & Samko, N. (2018). Multi–dimensional Hardy type inequalities in Hölder spaces. Journal of Mathematical Inequalities, 12(3), 719-729
Open this publication in new window or tab >>Multi–dimensional Hardy type inequalities in Hölder spaces
2018 (English)In: Journal of Mathematical Inequalities, ISSN 1846-579X, E-ISSN 1848-9575, Vol. 12, no 3, p. 719-729Article in journal (Refereed) Published
Abstract [en]

Most Hardy type inequalities concern boundedness of the Hardy type operators in Lebesgue spaces. In this paper we prove some new multi-dimensional Hardy type inequalities in Hölder spaces.

Place, publisher, year, edition, pages
Zagreb: Element, 2018
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-69692 (URN)10.7153/jmi-2018-12-55 (DOI)000445366500010 ()
Note

Validerad;2018;Nivå 2;2018-06-26 (andbra)

Available from: 2018-06-19 Created: 2018-06-19 Last updated: 2018-10-15Bibliographically approved
Lundberg, S. (2018). Studies of some Operators of Harmonic Analysis in certain Function Spaces with Applications to PDEs. (Doctoral dissertation). Narvik: UiT The Arctic University of Norway
Open this publication in new window or tab >>Studies of some Operators of Harmonic Analysis in certain Function Spaces with Applications to PDEs
2018 (English)Doctoral thesis, comprehensive summary (Other academic)
Abstract [en]

The study in this PhD thesis aims at development of certain mathematical methods used in applications, in particular, in the study of regularity properties of solutions in various mathematical models described by Partial Differential Equations (PDEs). To this end, we study various operators of harmonic analysis in certain function spaces, since solutions to many PDEs may be expressed in terms of such operators.

This PhD thesis consists of four papers (papers A–D) and an Introduction.

In Paper A we introduce a version of weighted anisotropic mixed norm Morrey spaces and anisotropic Hardy operators. We derive conditions for boundedness of these operators in such spaces. We also reveal the role of these operators in the solving of some degenerate hyperbolic PDEs of some class.

In Paper B we prove the boundedness of potential operators in weighted generalised Morrey space in terms of Matuszewska-Orlicz indices of weights and apply this result to the Helmholtz equationin R3 with a free term in such a space. We also give a short overview of some typical situations when potential type operators arise when solving PDEs.

In Paper C we study the boundedness of some multidimensional Hardy type operators in Hölder spaces and derive some new results of interest also in the theory of inequalities.

In Paper D we prove some differentiation formulas for weighted singular integrals, which we suppose to apply in our future studies concerning the solution of some integral equations of the first kind.

These new results are put into a more general frame in an Introduction, where also crucial parts of previous research by the candidate (e.g. published in two Licentiate theses) are briefly described. Note, in particular, that this PhD thesis may be regarded as a more theoretically based continuation of the Licentiate thesis in Wood Technology. This important link is carefully described in the Introduction.

Place, publisher, year, edition, pages
Narvik: UiT The Arctic University of Norway, 2018. p. 93
Keywords
Operators, Hardy Operators, Potential Operators, Singular Operators, Function Spaces, Morrey Spaces, H¨older Spaces, Partial Differential Equations, Inequalities, Hardy Type Inequalities, Weights, Applications
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-71990 (URN)978-82-7823-212-5 (ISBN)978-82-7823-213-2 (ISBN)
Available from: 2018-12-13 Created: 2018-12-11 Last updated: 2019-02-18Bibliographically approved
Lundberg, S. & Samko, N. (2017). On some hyperbolic type equations and weighted anisotropic Hardy operators (ed.). Mathematical methods in the applied sciences, 40(5), 1414-1421
Open this publication in new window or tab >>On some hyperbolic type equations and weighted anisotropic Hardy operators
2017 (English)In: Mathematical methods in the applied sciences, ISSN 0170-4214, E-ISSN 1099-1476, Vol. 40, no 5, p. 1414-1421Article in journal (Refereed) Published
Abstract [en]

We introduce a version of weighted anisotropic Morrey spaces and anisotropic Hardy operators. We find conditions for boundedness of these operators in such spaces. We also reveal the role of these operators in solving some classes of degenerate hyperbolic partial differential equations.

Place, publisher, year, edition, pages
John Wiley & Sons, 2017
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-5677 (URN)10.1002/mma.4062 (DOI)000397303100005 ()2-s2.0-85014096145 (Scopus ID)3d785572-32c1-4148-9804-35574a6ad14f (Local ID)3d785572-32c1-4148-9804-35574a6ad14f (Archive number)3d785572-32c1-4148-9804-35574a6ad14f (OAI)
Note

Validerad; 2017; Nivå 2; 2017-03-07 (andbra)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-09-14Bibliographically approved
Burtseva, E., Lundberg, S., Persson, L.-E. & Samko, N. (2017). Potential type operators in PDEs and their applications. Paper presented at 11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences, ICNPAA 2016, La Rochelle, France, 4-8 July 2016. AIP Conference Proceedings, 1798, Article ID 020178.
Open this publication in new window or tab >>Potential type operators in PDEs and their applications
2017 (English)In: AIP Conference Proceedings, ISSN 0094-243X, E-ISSN 1551-7616, Vol. 1798, article id 020178Article in journal (Refereed) Published
Abstract [en]

 We prove the boundedness of Potential operator in weighted generalized Morrey space in terms of Matuszewska-Orlicz indices of weights and apply this result to the Hemholtz equation in r3 with a free term in such a space. We also give a short overview of some typical situations when Potential type operators arise when solving PDEs.

Place, publisher, year, edition, pages
AIP Publishing, 2017
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-62316 (URN)10.1063/1.4972770 (DOI)000399203000177 ()2-s2.0-85013628861 (Scopus ID)
Conference
11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences, ICNPAA 2016, La Rochelle, France, 4-8 July 2016
Note

2017-03-03 (andbra);Konferensartikel i tidskrift

Available from: 2017-03-06 Created: 2017-03-06 Last updated: 2018-11-20Bibliographically approved
Lundberg, S. (2014). On precise differentiation formula for weighted singular integrals of Sobolev functions (ed.). In: (Ed.), Seenith Sivasundaram (Ed.), 10th International conference on mathematical problems in engineering, aerosace and sciences: ICNPAA 2014 : Narvik, Norway, 15–18 July 2014. Paper presented at International conference on mathematical problems in engineering, aerosace and sciences : 15/07/2014 - 18/07/2014 (pp. 621-626). Melville, NY: American Institute of Physics (AIP)
Open this publication in new window or tab >>On precise differentiation formula for weighted singular integrals of Sobolev functions
2014 (English)In: 10th International conference on mathematical problems in engineering, aerosace and sciences: ICNPAA 2014 : Narvik, Norway, 15–18 July 2014 / [ed] Seenith Sivasundaram, Melville, NY: American Institute of Physics (AIP), 2014, p. 621-626Conference paper, Published paper (Refereed)
Abstract [en]

In various applications there appear integral equations of the first kind with a kernel which has a logarithmic singularity. The corresponding classes of well-posedness for such equations are Sobolev spaces. We prove the differentiation formulas for weighted singular integrals, which appear in such study, with the goal of its further application to integral equations.

Place, publisher, year, edition, pages
Melville, NY: American Institute of Physics (AIP), 2014
Series
A I P Conference Proceedings Series, ISSN 0094-243X ; 1637
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-39608 (URN)10.1063/1.4904632 (DOI)e7004fa9-2c01-4ce9-8480-66569ec48931 (Local ID)978-0-7354-1276-7 (ISBN)e7004fa9-2c01-4ce9-8480-66569ec48931 (Archive number)e7004fa9-2c01-4ce9-8480-66569ec48931 (OAI)
Conference
International conference on mathematical problems in engineering, aerosace and sciences : 15/07/2014 - 18/07/2014
Note
Godkänd; 2014; 20141215 (lund)Available from: 2016-10-03 Created: 2016-10-03 Last updated: 2018-03-09Bibliographically approved
Euler, M., Euler, N. & Lundberg, S. (2009). Invertible Bäcklund transformations for autonomous evolution equations (ed.). Paper presented at . Theoretical and mathematical physics, 159(3), 418-427
Open this publication in new window or tab >>Invertible Bäcklund transformations for autonomous evolution equations
2009 (Russian)In: Theoretical and mathematical physics, ISSN 0040-5779, E-ISSN 1573-9333, Vol. 159, no 3, p. 418-427Article in journal (Refereed) Published
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-6414 (URN)4a2cd480-4d3d-11df-a0f4-000ea68e967b (Local ID)4a2cd480-4d3d-11df-a0f4-000ea68e967b (Archive number)4a2cd480-4d3d-11df-a0f4-000ea68e967b (OAI)
Note
Godkänd; 2009; 20100421 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-03-09Bibliographically approved
Lundberg, S. (2009). On adjoint symmetries and reciprocal Bäcklund transformations of evolution equations (ed.). (Licentiate dissertation). Paper presented at . Luleå: Luleå tekniska universitet
Open this publication in new window or tab >>On adjoint symmetries and reciprocal Bäcklund transformations of evolution equations
2009 (English)Licentiate thesis, comprehensive summary (Other academic)
Abstract [en]

The aim of this Licentiate Thesis is to discuss special transformations and so-called adjoint symmetries of nonlinear partial differential equations. Nonlinear partial differential equations play an important role in the description of many physical phenomena. In order to understand the phenomena, modelled by the equations mentioned above, it is therefore necessary to obtain and analyze the solutions and the conservation laws of these equations. In this Thesis we investigate some methods to obtain conservation laws and transformations between nonlinear partial differential equations and moreover to classify nonlinear partial differential equations with respect to those methods.The main emphasis is on adjoint symmetries and transformations of evolution equations. In particular we study the adjoint symmetries and the construction of reciprocal Bäcklund transformations for evolution equations.

Place, publisher, year, edition, pages
Luleå: Luleå tekniska universitet, 2009. p. 83
Series
Licentiate thesis / Luleå University of Technology, ISSN 1402-1757
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-26553 (URN)ed224690-e2d9-11dd-981b-000ea68e967b (Local ID)978-91-86233-08-2 (ISBN)ed224690-e2d9-11dd-981b-000ea68e967b (Archive number)ed224690-e2d9-11dd-981b-000ea68e967b (OAI)
Note
Godkänd; 2009; 20090115 (lund); Licentiatseminarium för avläggande av teknologie licentiatexamen. Examinator: Docent Marianna Euler, Luleå tekniska universitet Tid: Fredag den 20 mars 2009 kl 10.15 Plats: D2222, Luleå tekniska universitetAvailable from: 2016-09-30 Created: 2016-09-30 Last updated: 2018-03-09Bibliographically approved
Euler, M., Euler, N. & Lundberg, S. (2009). Reciprocal Bäcklund transformations of autonomous evolution equations (ed.). Paper presented at . Theoretical and mathematical physics, 159(3), 770-778
Open this publication in new window or tab >>Reciprocal Bäcklund transformations of autonomous evolution equations
2009 (English)In: Theoretical and mathematical physics, ISSN 0040-5779, E-ISSN 1573-9333, Vol. 159, no 3, p. 770-778Article in journal (Refereed) Published
Abstract [en]

We discuss the construction of reciprocal Bäcklund transformations for evolution equations using integrating factors of zeroth and higher orders with their corresponding conservation laws. As an example, we consider the Harry Dym equation and the Schwarzian KdV equation.

National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-4706 (URN)10.1007/s11232-009-0065-8 (DOI)2-s2.0-70350026533 (Scopus ID)2b038480-88e6-11de-8da0-000ea68e967b (Local ID)2b038480-88e6-11de-8da0-000ea68e967b (Archive number)2b038480-88e6-11de-8da0-000ea68e967b (OAI)
Note
Validerad; 2009; 20090814 (norbert)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved
Lundberg, S. (2008). On adjoint symmetries of a class of evolution equations (ed.). Paper presented at . Luleå: Department of Mathematics, Luleå University of Technology
Open this publication in new window or tab >>On adjoint symmetries of a class of evolution equations
2008 (English)Report (Other academic)
Abstract [en]

In this Paper we study the adjoint symmetries for a class of third-order evolution equations in (1+1) dimensions. We assume that the equations admit adjoint symmetries of maximum order 2, and we obtain the complete classification with respect to this property. Examples of adjoint symmetries and integrating factors for the Korteweg-de Vries and the Schwarzian-Korteweg-de Vries equations are given.

Place, publisher, year, edition, pages
Luleå: Department of Mathematics, Luleå University of Technology, 2008. p. 18
Series
Gula serien, ISSN 1400-4003 ; 2008:08
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-23172 (URN)5e0d7b80-e2db-11dd-981b-000ea68e967b (Local ID)5e0d7b80-e2db-11dd-981b-000ea68e967b (Archive number)5e0d7b80-e2db-11dd-981b-000ea68e967b (OAI)
Note
Godkänd; 2008; 20090115 (lund)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-03-09Bibliographically approved
Lundberg, S. & Porankiewicz, B. (1996). Erratum: Studies of non-contact methods for roughness measurements on wood surfaces (ed.). Paper presented at . European Journal of Wood and Wood Products, 54, 72
Open this publication in new window or tab >>Erratum: Studies of non-contact methods for roughness measurements on wood surfaces
1996 (English)In: European Journal of Wood and Wood Products, ISSN 0018-3768, E-ISSN 1436-736X, Vol. 54, p. 72-Article in journal (Refereed) Published
National Category
Other Mechanical Engineering Mathematical Analysis
Research subject
Wood Technology; Mathematics
Identifiers
urn:nbn:se:ltu:diva-6536 (URN)4c2ea010-0867-11dc-b09b-000ea68e967b (Local ID)4c2ea010-0867-11dc-b09b-000ea68e967b (Archive number)4c2ea010-0867-11dc-b09b-000ea68e967b (OAI)
Note
Godkänd; 1996; 20070522 (cira)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-03-09Bibliographically approved
Organisations
Identifiers
ORCID iD: ORCID iD iconorcid.org/0000-0002-6058-6512

Search in DiVA

Show all publications